sexual side effects from zoloft?

Can anyone offer any help for sexual side effects from taking Zoloft (ie: no sex drive)?

Update:

I know the cause, I need to find the cure! How does one regain a sex life on Zoloft. BTW, I don't have a noodle - lol!

7 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    You know, a friend of mine has also had arousal difficulties while on Zoloft (though she's still taking it and has been for about two years). She didn't know what to do about it, but, since sex wasn't really that important to her well-being at that point, she's been doing okay with just a vibrator. Vibrators are quite good friends. I'd also perhaps recommend increasing your dose of soft-core or female-friendly porn. Consider X-rated reading to turn yourself on. Write out some of your own personal fantasy narratives and share them with your partner; perhaps set certain nights aside as dates to drink wine and dress up or set up a crazy fantasy (but with low expectations and no anxiety about whether or not the night will end in sex).

    So. I'm not sure. But let your doctor know that it bothers you (as I suppose it would if you were engaged or married or what have you); s/he can probably lower your dose of Zoloft and combine it with something else or switch you altogether. Or consider lowering your dose and attending more therapy.

    P.S. Massage is also fabulous. Consider taking a class on relaxing (or erotic) massage with a partner (or potential partner). Blindfolds are also interesting.

    • Login to reply the answers
  • Anonymous
    1 decade ago

    Yes, it causes very low drive and majorly decreased blood flow down there. For men and women. In many people the side effects are quite pronounced and can really interfere with your life. Drugs like effexor and wellbutrin and atavan dont' have side effects this serious.

    Some women have had success with a testosterone cream.

    • Login to reply the answers
  • 1 decade ago

    hi..i took zoloft for a while and had to switch due to the same problem...maybe talk to ur doctor about the problem.....

    • Login to reply the answers
  • 1 decade ago

    That's what I hear but when I was on it I had the opposite affect..thank goodness. I guess I was one of the lucky ones. You need to speak to your doctor about this.

    • Login to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • Bren
    Lv 7
    1 decade ago

    same for me!!

    ever since i started taking zoloft

    my sex drive is way down

    i never was like that before

    sorry i can't anser your question

    but i sure know how you feel

    i am thinking of going off them for that reason!!l

    • Login to reply the answers
  • 1 decade ago

    actually the sexual interest is there but no, drive! maybe a limp noodle!

    • Login to reply the answers
  • 4 years ago

    They suck

    • Login to reply the answers
Still have questions? Get your answers by asking now.